# SDR DALA2025040102411

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0885898) CORROSION AROUND RT OUTBD WING FUEL TANK ACCESS HOLE CUTOUT BETWEEN RIB 14 AND RIB 15. REPAIRED AREA ORIG MAT .200" MAT REMOVED .011" MAT REMAINING .189" IAW B737 SRM 57-20-01-2R-1.
